# SDR REXA2022042700727

- Difficulty date: March 9, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 18, F.S. 280 TO F.S. 282 GALLEY MOUNT FITTING IS CORRODED. - R/R GALLEY MOUNT FITTING @ RBL 18 FS 280 TO FS 282 IAW CRJ-900 SRM 51-42-21-001-001-A01 & LOCATED AND DRILLED IAW CRJ-900 SRM 51-40-11-001-001-A01
